| Model Number |
1884016HR |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that while doing an ent fusion case, a 60 rotatable blade was used.It was noted that the blade was not rotating, it was just moving back and forth.A second blade was opened, and it was also not rotating, upon further review, the lot numbers were the same.A 3rd blade was opened, with a different lot number, and that blade had no issues.There was no known patient impact.
Additional Manufacturer Narrative
H6: previously added imdrf annex code d16 is no longer valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.